MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Blurred Vision (2137)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that after the intraocular lens (iol) implant procedure, the patient had experienced very blurry vision.The blurriness persisted for about three weeks until her eye pressure returned to 14.The consumer believed that, due to the misshapen cornea, the 17.5-diopter lens was the wrong strength.The patient required 3.75-diopter reading glasses, 2-diopter glasses for computer use, and 1-diopter glasses for driving.The patient had a good outcome after surgery, however was due for a (yttrium aluminum garnet) yag laser capsulotomy in order to optimize the lens outcome which was ordered by the surgeon in (b)(6) 2024 at a postoperative visit the patient had scheduled the yag procedure for (b)(6) 2024 but then canceled it.Additional information has been requested however no further information available.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
On initial mdr the imdrf health code of f19 was incorrect.It should have been f26 on the original mdr.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22577922
Report Number1119421-2025-02025
Device Sequence Number21278334
Product Code MJP
UDI-Device Identifier00380652457330
UDI-Public(01)00380652457330(17)260918(11)220920(10)15491826
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.175
Device Lot Number15491826
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/22/2025
Date Device Manufactured09/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH IOL DELIVERY SYSTEM, INJECTOR, UNSPECIFIED; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale